MathSciNet Relay Station
MathSciNet bibliographic data
MR1503214 Contributed Item
Albert, A. Adrian A note on the Poincaré theorem on impure Riemann matrices. Ann. of Math. (2) 36 (1935), no. 1, 151–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement